Follow
Roberta Bianchini
Roberta Bianchini
Verified email at iac.cnr.it - Homepage
Title
Cited by
Cited by
Year
Linear inviscid damping for shear flows near Couette in the 2D stably stratified regime
R Bianchini, MC Zelati, M Dolce
Indiana University Mathematics Journal 71 (4), 2022
372022
Nonlinear inviscid damping and shear‐buoyancy instability in the two‐dimensional Boussinesq equations
J Bedrossian, R Bianchini, MC Zelati, M Dolce
Communications on Pure and Applied Mathematics 76 (12), 3685-3768, 2023
282023
A truly two-dimensional discretization of drift-diffusion equations on Cartesian grids
R Bianchini, L Gosse
SIAM Journal on Numerical Analysis 56 (5), 2845-2870, 2018
142018
Uniform Asymptotic and Convergence Estimates for the Jin--Xin Model Under the Diffusion Scaling
R Bianchini
SIAM Journal on Mathematical Analysis 50 (2), 1877-1899, 2018
112018
Relaxation approximation and asymptotic stability of stratified solutions to the IPM equation
R Bianchini, T Crin-Barat, M Paicu
Archive for Rational Mechanics and Analysis 248 (1), 2, 2024
102024
Strong convergence of a vector-BGK model to the incompressible Navier-Stokes equations via the relative entropy method
R Bianchini
Journal de Mathematiques Pures et Appliquees 132, 280-307, 2019
102019
Convergence of a vector BGK approximation for the incompressible Navier-Stokes equations
R Bianchini, R Natalini
arXiv preprint arXiv:1705.04026, 2017
102017
Global existence and asymptotic stability of smooth solutions to a fluid dynamics model of biofilms in one space dimension
R Bianchini, R Natalini
Journal of Mathematical Analysis and Applications 434 (2), 1909-1923, 2016
92016
Soft congestion approximation to the one-dimensional constrained Euler equations
R Bianchini, C Perrin
Nonlinearity 34 (10), 6901, 2021
82021
Near-critical reflection of internal waves
R Bianchini, AL Dalibard, L Saint-Raymond
Analysis & PDE 14 (1), 205-249, 2021
72021
Asymptotic behavior of 2D stably stratified fluids with a damping term in the velocity equation
R Bianchini, R Natalini
ESAIM: Control, Optimisation and Calculus of Variations 27, 43, 2021
72021
A two-dimensional “Flea on the elephant” phenomenon and its numerical visualization
R Bianchini, L Gosse, E Zuazua
Multiscale Modeling & Simulation 17 (1), 137-166, 2019
52019
Nonresonant bilinear forms for partially dissipative hyperbolic systems violating the Shizuta–Kawashima condition
R Bianchini, R Natalini
Journal of Evolution Equations 22 (3), 63, 2022
42022
Well-posedness of a model of nonhomogeneous compressible–incompressible fluids
R Bianchini, R Natalini
Journal of Hyperbolic Differential Equations 14 (03), 487-516, 2017
42017
Hard-congestion limit of the p-system in the BV setting
F Ancona, R Bianchini, C Perrin
ESAIM: Proceedings and Surveys 72, 41-63, 2023
32023
Revisitation of a Tartar's result on a semilinear hyperbolic system with null condition
R Bianchini, G Staffilani
arXiv preprint arXiv:2001.03688, 2020
32020
Relative entropy in diffusive relaxation for a class of discrete velocities BGK models
R Bianchini
arXiv preprint arXiv:1912.10988, 2019
22019
The paradifferential approach to the local well-posedness of some problems in mixture theory in two space dimensions
R Bianchini, R Natalini
Communications in Partial Differential Equations 43 (7), 1051-1072, 2018
22018
Symmetrization and asymptotic stability in non-homogeneous fluids around stratified shear flows
R Bianchini, MC Zelati, M Dolce
arXiv preprint arXiv:2309.12738, 2023
12023
On the hydrostatic limit of stably stratified fluids with isopycnal diffusivity
R Bianchini, V Duchêne
12022
The system can't perform the operation now. Try again later.
Articles 1–20